On isoperimetric surfaces in general relativity

DSpace/Manakin Repository

On isoperimetric surfaces in general relativity

Show simple item record


dc.contributor.author Corvino, Justin
dc.contributor.author Gerek, A.
dc.contributor.author Greenberg, M.
dc.contributor.author Krummel, B.
dc.date.accessioned 2012-02-20T19:43:07Z
dc.date.available 2012-02-20T19:43:07Z
dc.date.issued 2007
dc.identifier.citation Corvino, J., et al. (2007) "On isoperimetric surfaces in general relativity." Pacific Journal of Mathematics 231 (1): 63-84. en_US
dc.identifier.uri http://hdl.handle.net/10385/905
dc.description.abstract We obtain the isoperimetric profile for the standard initial slices in the Reissner-Nordstrom and Schwarzschild anti-de Sitter spacetimes, following recent work of Bray and Morgan on isoperimetric comparison. We then discuss these results in the context of Bray's isoperimetric approach to the Penrose inequality. en_US
dc.publisher Pacific Journal of Mathematics en_US
dc.subject differential geometry en_US
dc.subject isoperimetric problem en_US
dc.subject general relativity en_US
dc.title On isoperimetric surfaces in general relativity en_US
dc.type Article en_US

Files in this item

Files Size Format View
Corvino-Pacific ... athematics-vol231-2007.pdf 196.5Kb PDF View/Open

This item appears in the following Collection(s)

Show simple item record

Search LDR


Advanced Search

Browse

My Account